# SDR XNOA01148

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI LOW LEVEL LIGHT ON BLUE SYSTEM HYDRAULICS.  FOUND INBOARD AILERON BLUE SYSTEM ACTUATOR HOSE BROKEN. REPLACE THE HOSE. NO LEAK FOUND. OPERATION NORMAL IAW A300 MM 27-11-00.
